Tohoku Mathematical Journal

Manifolds admitting continuous field of frames

Yasurô Tomonaga

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 16, Number 4 (1964), 334-339.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243644

Digital Object Identifier
doi:10.2748/tmj/1178243644

Mathematical Reviews number (MathSciNet)
MR0189059

Zentralblatt MATH identifier
0136.20604

Subjects
Primary: 57.30
Secondary: 53.52

Citation

Tomonaga, Yasurô. Manifolds admitting continuous field of frames. Tohoku Math. J. (2) 16 (1964), no. 4, 334--339. doi:10.2748/tmj/1178243644. https://projecteuclid.org/euclid.tmj/1178243644


Export citation

References